Waves in branched hydraulic pipes

Kant, Shri ; Munjal, M. L. ; Prasanna Rao, D. L. (1974) Waves in branched hydraulic pipes Journal of Sound and Vibration, 37 (4). pp. 507-519. ISSN 0022-460X

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S00224...

Related URL: http://dx.doi.org/10.1016/S0022-460X(74)80030-1


The paper deals with the classical problem of axi-symmetric transmission of low amplitude waves through a circular pipe containing a viscous liquid. Exact governing equations are identified and solved, the radial as well as the axial component of the velocity being considered. Attention is drawn to certain fallacies underlying the conventional approach. The parameters required in the formulation of the transfer matrix for a pipe have been evaluated. In order to evaluate the response at the terminal point of a branched system for a sinusoidal input at one of the ends, a general algorithm has been developed.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:73642
Deposited On:07 Dec 2011 05:12
Last Modified:07 Dec 2011 05:12

Repository Staff Only: item control page